# SDR ABXA020103

- Difficulty date: June 21, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- Aircraft time: 73,879 hours, 25,892 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 5644972502N
- Condition: Cracked
- Location: Xrs 408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 ALT HAD A CRACKED STRINGER END FITTING AT XRS 408. SPLICE - STRINGER 59 AFT SIDE. INSTALLED NEW END FITTING AND BOOST PUMP BRACKET IAW DC-8 SRM 51-1-24, 51-1-8, AND 51-1-20D.
